Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taken Primolut-n. Light discharge and breast look heavier. UPT negative. Why this symptoms?

i have taken primolut on 12 october 2012 for a period of five days then got my period on 20 october 2012, started clomid on 21 oct 2012 for again five days. Did a pregnancy test on 22 november which was negative. Did a scan on 23 november 2012 and result didnt detect any pregnancy. Have not done any pregnancy test since that day. I got pink discharge and brown discharge on 15 november til 22 november just few drops daily. Even suffered from some palpitation on and off. On 28 november 2012 morning woke up and had lots of watery discharge and even today 29 november morning only got the watery discharge. My breast looks more heavier and big. I am on primolut again since 23 november til date. suffer from headaches on and off sometimes nausea backpain ... What does these symptoms mean? Can I stil be pregnant even though the scan i did on the 23 november?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms are most likely due to Primolut. As it is a hormone, it can cause all the symptoms that you mention.
Pregnancy tests nowadays are very accurate and if done correctly, the chances of your being pregnant are remote. Scan however cannot detect a very early pregnancy.
I presume you are on Primolut on a doctor's prescription. I do not understand why you have been taking it for 10 days. I would suggest you see your gynaecologist and clarify for what duration you need to take it. In my opinion, you need to stop Primolut and you will get your periods are your symptoms will resolve.
Take care.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor